Degenerations of Hamiltonian structures in optimal control problems
Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1874-1879
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_11_a11,
author = {A. V. Pukhlikov},
title = {Degenerations of {Hamiltonian} structures in optimal control problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1874--1879},
year = {1995},
volume = {31},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_11_a11/}
}
A. V. Pukhlikov. Degenerations of Hamiltonian structures in optimal control problems. Differencialʹnye uravneniâ, Tome 31 (1995) no. 11, pp. 1874-1879. http://geodesic.mathdoc.fr/item/DE_1995_31_11_a11/